Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Hematoma (1884)
Date of Event
04/18/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The surgery was completed by dr.(b)(6) on (b)(6) 2019.The patient experienced a hematoma in his neck post-surgery.He continues to have some swelling and there is a prominent mass/hematoma around the incision site.